MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS TRANSORB; MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA

SOFRADIM PRODUCTION SAS TRANSORB; MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA
Model Number TSB3030
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Necrosis (1971); Obstruction/Occlusion (2422); Unintended Radiation Exposure (4565); Insufficient Information (4580)
Date of Event 12/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the clinical study, two days post-operatively, the patient would not resume transit with the need to maintain a nasogastric tube.Five days later, x-ray was performed and it was noted that the patient had small intestinal obstruction.To resolve the issue.The patient underwent exploratory laparoscopy to explant the study mesh and replace it with a new one.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the clinical study, two days post-operatively, the patient would not resume transit with the need to maintain a nasogastric tube.Five days later, x-ray was performed and it was noted that the patient had small intestinal obstruction.To resolve the issue., the patient underwent exploratory laparoscopy to explant the study mesh and replace it with a new one.It was noted that while retaining the study mesh, there was a 20 cm necrosis.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (imf f1903 removed) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the clinical study, two days post-operatively, the patient would not resume transit with the need to maintain a nasogastric tube.Five days later, x-ray was performed and it was noted that the patient had mechanical small intestinal obstruction.To resolve the issue, the patient underwent exploratory laparoscopy without cutting the mesh and an intraperitoneal biological mesh was placed, while retaining the initial study mesh.It was noted that while retaining the study mesh, there was a 20 centimeter necrosis.
 
Event or Problem Description
According to the clinical study, two days post-operatively, the patient would not resume transit with the need to maintain a nasogastric tube.Five days later, x-ray was performed and it was noted that the patient had mechanical small intestinal obstruction.To resolve the issue, the patient underwent exploratory laparoscopy without cutting the mesh and an intraperitoneal biological mesh was placed, while retaining the initial study mesh.It was noted that while retaining the study mesh, there was a 20 centimeter necrosis.Per sponsor assessment, the adverse events are possibly related to the index procedure and not related to the study mesh nor the outside standard of care cip procedure.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRANSORB
Common Device Name
MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key21249470
Report Number9615742-2025-00084
Device Sequence Number8056259
Product Code OWT
UDI-Device Identifier10884521809727
UDI-Public10884521809727
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K233661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTSB3030
Device Catalogue NumberTSB3030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer06/17/2025
07/29/2025
12/11/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date06/24/2025
08/05/2025
12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight63 KG